Login | Register

Items where Author is "Tovbis, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Bertola, Marco and Tovbis, A. (2010) Universality in the Profile of the Semiclassical Limit Solutions to the Focusing Nonlinear Schrodinger Equation at the First Breaking Curve. International Mathematics Research Notices, 2010 (11). pp. 2019-2067. ISSN 1073-7928

This list was generated on Thu May 28 03:11:40 2020 EDT.
Back to top Back to top